Translator Disclaimer
May/June 2010 A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations
Jennifer Burke Loftus, Qi S. Zhang
Adv. Differential Equations 15(5/6): 531-560 (May/June 2010).

Abstract

We obtain a pointwise, a priori bound for the vorticity of axially symmetric solutions to the three-dimensional Navier-Stokes equations. The bound is in the form of a reciprocal of a power of the distance to the axis of symmetry. This seems to be the first general pointwise upper bound established for the axially symmetric Navier-Stokes equations.

Citation

Download Citation

Jennifer Burke Loftus. Qi S. Zhang. "A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations." Adv. Differential Equations 15 (5/6) 531 - 560, May/June 2010.

Information

Published: May/June 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1195.35240
MathSciNet: MR2643234

Subjects:
Primary: 35B07, 35Q30

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.15 • No. 5/6 • May/June 2010
Back to Top